# SDR SWAA2015102245246

- Difficulty date: September 11, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB UPPER SURFACE CORRODED, BETWEEN BS 500 - 500A, WL 208.  R & R WEB IAW DWG & SRM.
